# SDR AU010377

- Difficulty date: April 20, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A13946
- Condition: Misinstalled
- Location: Pax Door
- Part time: 15,326 cycles
- Component: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 LH MAIN ENTRY DOOR ESCAPE SLIDE SAFETY PIN INSTALLED. PERSONNEL/MAINTENANCE ERROR.
